# SDR EE4Y1003033

- Difficulty date: March 26, 2010
- Submitted: March 26, 2010
- Operation: Air carrier
- Aircraft: N784TW
- Make and model: Doug DC-9-15
- Aircraft serial: 47014
- Aircraft time: 53,952 hours, 66,322 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Condition: Corroded
- Location: Tailcone
- Part time: 53,952 hours, 66,322 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE INSPECTION TAIL CONE SECTION FROM CANT STA 976 TO CANT STA 989, -X34, -Z22 COOPESA FOUND SKIN CORRODED.
